Im in day 3 of methadone withdrawl--
The decision to come of the methdone was force by my new
pm doc that would not refill my prescription until he obtained my prior records. I told him that I would be out within 1 week and he didn't care but showed me how to take "that weeks worth of methdone" and wean myself down to none. Right! I was in aw! I had heard of the nasty withdrawls of this drug and i was scared to death. Granted I dont take massive amounts of the drug but I have been on a steady dose of 10mg 3 times a day for 2 1/2 years. Never a break or a missed day or time. Even when I walked into the new Docs office I had excatly the correct amount that I should have had.
so it began: day 1: I didn't take any drug, just trying to be a smartbutt that I didn't need him or his darn drug. I did just fine, felt alittle weird at the end of the day, yet ok.
day 2: I didn't fell so good when I woke up 3:30AM shaking a little starting to feel achy. pushed through the day very unconfortable and in 12 hours took 5 more mg. (3:30pm)
Day 3: hurting, aching, crying took a hot bath (thats always makes me feel good waited until 3:30 took another 5mg. No help, symptoms worsening took some tylenol for the excruciating headache it took the edge iff it, but now almost constant crying with small 10 minute breaks during an 2 hour crying episode. pain is horrible, reminds me of the flu, aches in joints you want to stretch but, can't stretch far enought to get all of the stretch out to feel contentment. twitching, jerking, wanting to scream , and I did hollor out a few times for God Mercy and the insomnia was bad. haven't slept, cant think straight, I just want the evil out of me.
day 4- no more methadone: im in the hands of satan....I cant believe this drug that brings normacy to a person in pain then turns their body into satans toys to rip apart and toy with for a week or two.
Im not a regiloius person, but that is my words. i went to my primary doctor and told him (with my hubbys by my side) what I was doing and told him the story of the pm doc. God bless that man!!!!! He prescribed my ataivan and clonodine every 8 hours with the regiment i had been doing myself of 800mg motrin and 1000mg tylenol. It has made me tolorable to eveyone as well as my self.
I am in day 5, but only starting day 3 of complete (no methadone). Im very tired, shaking inside, not hungry, exhaausted, weak, but alive!!!!! God, please watch over each one of us, we want to win this battle and we can with you love and comnpassion. God Bless all of you I wish you all the very best. BE STRONG. speakvic 1.4.13